MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US CORAIL AMT NECK SEG 125D KLA; HIP INSTRUMENTS : FEMORAL TRIALS

DEPUY ORTHOPAEDICS INC US CORAIL AMT NECK SEG 125D KLA; HIP INSTRUMENTS : FEMORAL TRIALS
Model Number L94004
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that 2 corail broaches and 1 neck segment do not connect together to form a trail for a uncemented hip replacement.This was found during surgery, there was no delay in surgery as they had a spare set to hand.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : examination of the returned instrument did not confirm the complaint, the neck has no issue to be assembled.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: d9.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected: h3.

Brand Name
CORAIL AMT NECK SEG 125D KLA
Common Device Name
HIP INSTRUMENTS : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12802916
Report Number1818910-2021-24918
Device Sequence Number4778480
Product Code LXH
UDI-Device Identifier10603295325154
UDI-Public10603295325154
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL94004
Device Catalogue NumberL94004
Device Lot NumberSO2024462
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2021
Supplement Date Received by Manufacturer12/13/2021
01/12/2022
Initial Report FDA Received Date11/12/2021
Supplement Report FDA Received Date01/07/2022
01/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/21/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1818910-02/27/2019-001-C
Patient Sequence Number1
Patient SexUnknown